MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUEBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the initial concern is resolved - unable to establish contact at this time.No product notification letter sent since no customer address on file.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 200 and 300 mg/dl fasting.The customer's expected fasting blood glucose test result range is 125 - 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 03/18/2021 and test strips were opened one week ago.During the troubleshooting process, the call was disconnected; attempted to call customer back but was unable to reach.During the call a back to back blood test was not performed by the customer.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8625486
Report Number1000113657-2019-00538
Device Sequence Number19318155
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/18/2021
Device Model NumberTRUEBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBV5304
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2019
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1